F229BD06-FD1C-2908-B10829FCD3F82234
1F1D40D9-C2F4-C736-4CC6316A3D327599

Jose Ceniceros


Jose Ceniceros
Jose Ceniceros

Assistant Professor of Mathematics

Christian A. Johnson 119
315-859-4584

Jose Ceniceros' doctoral research focused on the classification of transverse knots in contact 3-manifolds. Currently, he is in the process of defining a combinatorial invariant for transverse knots that will allow for computations.

He holds a bachelor's degree in math from Whittier College, a master's from California State University, Los Angeles, and a master's and doctorate from Louisiana State University.

In addition to a passion for teaching, Ceniceros would like to find ways to better incorporate research into the undergraduate setting. In his limited spare time, he enjoys running, hiking, cycling, and watching movies.

 

Jose Ceniceros is joining the Department of Mathematics as an Assistant Professor of Mathematics. He holds degrees in Mathematics from Whittier College (B.A.), California State University, Los Angeles (M.S.) and Louisiana State University (M.S., Ph.D.). His doctoral research focused on the classification of transverse knots in contact 3-manifolds. Currently, he is in the process of defining a combinatorial invariant for transverse knots which will allow for computations. In addition to a passion for teaching, he would like to find ways to better incorporate research into the undergraduate setting. In his limited spare time, he enjoys running, hiking, cycling, and watching movies.

Recent Courses Taught

Calculus I
Multivariable Calculus

Research Interests

Differential Geometry; contact geometry
Geometric Topology: low dimensional topology, knot theory

Select Publications

  • J. Ceniceros, M. Elhamdadi, M. Green, S. Nelson, “Augmented Biracks and their Homology,” Internal. J. Math. 25 no. 9 (2014) 1450087.
  • G. Beer and J. Ceniceros, “Lipschitz Functions and Ekeland's Theorem,” Journal of Optimization Theory and Applications, Volume 152, Issue 3 (2012), 652-660.
  • J. Ceniceros and S. Nelson, “Virtual Yang-Baxter cocycle invariants,” Trans. Amer. Math Soc. 361 (2009), 5263-5283.

Appointed to the Faculty: 2017

Educational Background

Ph.D., Louisiana State University
M.S., Louisiana State University
M.S., California State University, Los Angeles
B.A., Whittier College

Dissertation

Legendrian and Transverse Invariants Coming from Knot Floer Homology
Back to Top